# SDR CA121022014

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000B800
- Condition: Inaccurate
- Location: Airspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING AN APPROACH, THE STALL WARNING HORN WAS ON CONTINUOUSLY ALTHOUGH THE AIRSPEED WAS INDICATING WELL ABOVE STALL SPEED.  THE STALL HORN SYS WAS INSPECTED WITH NO FAULTS BEING FOUND.  WHEN THE AIRSPEED INDICATOR WAS CHECKED THE AIRSPEED WOULD NOT RETURN TO 0 AFTER BLEEDING THE TEST BOX.  AFTER BLOWING OUT THE PITOT LINE FROM THE AIRSPEED INDICATOR TO THE WING PROBE THE AIRSPEED BEGAN TO ACT NORMAL. HOWEVER A CALIBRATION CHECK OF THE AIRSPEED INDICATION COMPARED TO THE TEST BOX SHOWED OUT OF LIMIT DIFFERENCES AT MIDDLE AND CRUISE AIRSPEEDS.   THE AIRSPEED INDICATOR WAS REPLACED WITH A SERVICEABLE GAUGE, THE UNIT WAS TESTED AND NO FAULTS WERE FOUND.
